# SDR SIMA20220618003

- Difficulty date: June 18, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145062
- Aircraft time: 52,480 hours, 44,867 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Cabin Pressure
- Part number: 22250N030301
- Condition: Failed
- Location: Cockpit
- Component: Digital Control
- Component part number: 22250N030301
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT PRESSURIZING AFTER TAKEOFF. DID NOT DECLARED EMRGENCY RETURN TO FIELD. -C/A-RAR DIGITAL CONTROLLER IAW AMM 21-31-01 OPC GOOD NO FURTHER DEFECTS NOTED
